About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 508686, 5 pages
http://dx.doi.org/10.1155/2013/508686
Research Article

Average Conditions for the Permanence of a Bounded Discrete Predator-Prey System

School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong 264025, China

Received 21 June 2013; Accepted 18 July 2013

Academic Editor: Antonia Vecchio

Copyright © 2013 Yong-Hong Fan and Lin-Lin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Hong Fan and Lin-Lin Wang, “Average Conditions for the Permanence of a Bounded Discrete Predator-Prey System,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 508686, 5 pages, 2013. doi:10.1155/2013/508686